MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER

VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER
Model Number 7264V
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been opened to review device history record and risk documentation.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
Distal coil of mik wire unraveled.Additional information on 17aug2022: the account reported nothing was left in the patient, and the patient is fine.After multiple good faith attempts, the account would not release any additional information or respond to the requested questions.
 
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.Introducer wire packed in the mik kit is a supplied component by a third-party supplier.A device history record review was requested for the wire lots packed in the mik lot.No issues or non-conformances noted by the third-party supplier.All process steps were performed correctly.Case details were reviewed.It is unknown what degree of damages have occurred on the shaft of the wire.Per ifu the following warning and precaution was identified: never advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the guidewire against resistance may result in separation of the guidewire tip, damage to the guidewire, or vessel perforation.Do not withdraw the guidewire through the needle.If necessary, remove both the needle and guidewire as a unit to prevent the needle from damaging or shearing the guidewire.Additional information was requested.Patient condition is fine.No parts of the wire were left in the patient.No response was received on other questions related to the procedure or use of the wire.No pictures of the issue were provided.Based on the information, the most likely root cause of the issue is undeterminable.

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer (Section G)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
angela meister
6464 sycamore court north
minneapolis, MN 55369
7636564253
MDR Report Key15263248
Report Number2134812-2022-00050
Device Sequence Number5977216
Product Code DYB
UDI-Device Identifier10841156107109
UDI-Public10841156107109
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number7264V
Device Catalogue Number7264V
Device Lot Number73C2200198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer08/03/2022
Initial Report FDA Received Date08/20/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown